# SDR DALA2018121317166

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 74,160 hours, 13,779 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLIGHT ATTENDANT REPORTS SMOKE FROM FORWARD GALLEY OVEN 2 CIRCUIT BREAKERS PULLED AND HALO EXTINGUISHER USED. REPORT OF ELECTRICAL SMELL, RETURNED TO THE GATE. REPLACED FORWARD GALLEY #2 OVEN . SYSTEM OPERATION IS NORMAL.
